Volume 11, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On combinatorial link Floer homology

Ciprian Manolescu, Peter Ozsváth, Zoltán Szabó and Dylan Thurston

Geometry & Topology 11 (2007) 2339–2412
Bibliography
1 J Baldwin, W Gillam, Computations of Heegaard-Floer knot homology arXiv:math.GT/0610167
2 P R Cromwell, Embedding knots and links in an open book. I. Basic properties, Topology Appl. 64 (1995) 37 MR1339757
3 I A Dynnikov, Arc-presentations of links: monotonic simplification, Fund. Math. 190 (2006) 29 MR2232855
4 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
5 R H Fox, Free differential calculus. I. Derivation in the free group ring, Ann. of Math. $(2)$ 57 (1953) 547 MR0053938
6 C. Manolescu, P Ozsváth, S. Sarkar, A combinatorial description of knot Floer homology arXiv:math.GT/060769
7 J McCleary, User's guide to spectral sequences, Mathematics Lecture Series 12, Publish or Perish (1985) MR820463
8 L P Neuwirth, $\ast$ projections of knots, from: "Algebraic and differential topology—global differential geometry", Teubner-Texte Math. 70, Teubner (1984) 198 MR792695
9 P Ozsváth, Z Szabó, Holomorphic disks and link invariants arXiv:math.GT/0512286
10 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
11 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
12 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
13 P Ozsváth, D Thurston, Z Szabó, Transverse knots and combinatorial knot Floer homology, in preparation
14 J A Rasmussen, Khovanov homology and the slice genus arXiv:math.GT/0402131
15 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math.GT/0306378
16 S. Sarkar, J. Wang, A combinatorial description of some Heegaard Floer homologies arXiv:math.GT/0607777
17 P H Schoute, Analytic treatment of the polytopes regularly derived from the regular polytopes, Verhandelingen der Koninklijke Akademie van Wetenschappen te Amsterdam 11 (1911) 1